# SDR AALA972516

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY LIGHT IN TAIL CONE AREA FOUND INOPERABLE.  REPAIRED BROKEN EMERGENCY LIGHT WIRE AT LIGHT ASSEMBLY CONNECTOR. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
